# SDR WVER2017052123

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 28,875 hours, 23,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Part time: 28,875 hours, 23,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WALL SEAT TRACK CORRODED IN MULTIPLE LOCATIONS FROM FS 847.00+16 TO FS 865.00.
